Logo BSU

Please use this identifier to cite or link to this item: https://elib.bsu.by/handle/123456789/288039
Title: Asymptotic properties of M-estimator for GARCH(1, 1) model parameters
Authors: Tserakh, U.S.
Keywords: ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Математика
ЭБ БГУ::ЕСТЕСТВЕННЫЕ И ТОЧНЫЕ НАУКИ::Кибернетика
ЭБ БГУ::ТЕХНИЧЕСКИЕ И ПРИКЛАДНЫЕ НАУКИ. ОТРАСЛИ ЭКОНОМИКИ::Автоматика. Вычислительная техника
ЭБ БГУ::ГРАМАДСКІЯ НАВУКІ::Эканоміка і эканамічныя навукі
Issue Date: 2020
Publisher: The Belarusian State University
Citation: Z Beloruss Gos Univ , Mat Inform 2020;2020(2):69-78
Abstract: GARCH(1, 1) model is used for analysis and forecasting of financial and economic time series. In the classical version, the maximum likelihood method is used to estimate the model parameters. However, this method is not convenient for analysis of models with residuals distribution different from normal. In this paper, we consider M-estimator for the GARCH(1, 1) model parameters, which is a generalization of the maximum likelihood method. An algorithm for constructing an M-estimator is described and its asymptotic properties are studied. A set of conditions is formulated under which the estimator is strictly consistent and has an asymptotically normal distribution. This method allows to analyze models with different residuals distributions; in particular, models with stable and tempered stable distributions that allow to take into account the features of real financial data: Volatility clustering, heavy tails, asymmetry
URI: https://elib.bsu.by/handle/123456789/288039
DOI: 10.33581/2520-6508-2020-2-69-78
Scopus: 85091938182
Licence: info:eu-repo/semantics/openAccess
Appears in Collections:Статьи факультета прикладной математики и информатики

Files in This Item:
File Description SizeFormat 
2971-Текст статьи-25783-1-10-20200730.pdf721,85 kBAdobe PDFView/Open
Show full item record Google Scholar



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.